# SDR HALA9700130

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N662HA
- Make and model: Doug DC-9-51
- Aircraft serial: 47742
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corrosion
- Location: Bs 693
- Part time: 33,037 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HNL - FROM LOG PAGE 159286:  MODERATE CORROSION AT FS 693 JUST ABOVE CUSP LINE.  (3 EACH BLEND-OUTS).  REPAIRED PER DACA TELEX.SVC-HNL-**/SBT DATED 6-19-97.  (X)
